# SDR AALA202402197647

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 39,811 hours, 4,614 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BENT WITH CRACK ON SLAT NUMBER 7 TRAILING EDGE WEDGE AT 75 INCHES FROM OUTBOARD EDGE. ACCOMPLISHED A PERMANENT REPAIR ON NUMBER 7 SLAT WEDGE UPPER SURFACE. PER B777-300 SRM 57-43-02-2R-2-FIG. 201 SHEETT 3.
